Scientific activity

List of publications

  1. J. Banaś, B. Rzepka: Functions related to convexity and smoothness of normed spaces, Rendiconti del Circolo Matematico di Palermo 46 (1997), 395-424.
  2. J. Banaś, B. Rzepka: An application of a measure of noncompactness in the study of asymptotic stability, Applied Mathematics Letters 16 (2003), 1-6.
  3. J. Banaś, B. Rzepka: On existence and asymptotic stability of solutions of a nonlinear integral equation, Journal of Mathematical Analysis Applications 284 (2003), 165-173.
  4. J. Banaś, B. Rzepka: On asymptotic stable solutions of nonlinear quadratic integral equation of Volterra-Stieltjes type, Nonlinear Functional Analysis and Applications, Vol. 8, No. 2 (2003), 287-306.
  5. J. Banaś, B. Rzepka: On existence and asymptotic behavior of solutions of infinite systems of differential equations, PanAmerican Mathematical Journal Vol. 14, No. 1 (2004), 105-115.
  6. B. Rzepka: Asymptotic behaviour of solutions of the Darboux problem for nonlinear hyperbolic differential equation, Archives of Inequalities and Applications 2 (2004), 95-112.
  7. W. G. El-Sayed, B. Rzepka: Nondecreasing solutions of a quadratic integral equation of Urysohn type, Computers and Mathematics with Applications 51 (2006), 1065-1074.
  8. B. Rzepka, K. Sadarangani: On solutions of an infinite system of singular integral equations, Mathematical and Computer Modelling 45 (2007), 1265-1271.
  9. J. Banaś, B. Rzepka: Monotonic solutions of a quadratic integral equation of fractional order, Journal of Mathematical Analysis and Applications 332 (2007), 1371-1379.
  10. B. Rzepka: On attractivity and asymptotic stability of solutions of a quadratic Volterra integral equation of fractional order, Topological Methods in Nonlinear Analysis, Journal of the Juliusz Schauder Center, Volume 32 (2008), 89-102.
  11. J. Banaś, B. Rzepka: Nondecreasing solutions of a quadratic singular Volterra integral equation, Mathematical and Computer Modelling 49 (2009), 488-496.
  12. J. Banaś, B. Rzepka: On local attractivity and asymptotic stability of solutions of a quadratic Volterra integral equation, Applied Mathematics and Computation 213 (2009), 102-111.
  13. W. Aziz, H. Leiva, N. Merentes, B. Rzepka: A representation theorem for j-bounded variation of functions in the sense of Riesz, Commentationes Mathematicae Vol. 50, No. 2 (2010), 109-120.
  14. T. Ereú, N. Merentes, B. Rzepka, J. L. Sánchez: On composition operator in the algebra of functions of two variables with bounded total Φ-variation in Schramm sense, Journal of Mathematics and Applications Vol. 33 (2010), 35-50.
  15. J. Banaś, B. Rzepka: The technique of Volterra-Stieltjes integral equations in the application to infinite systems of nonlinear integral equations of fractional orders, Computers and Mathematics with Applications 64 (2012), 3108-3116.
  16. J. Banaś, M. Mursaleen, B. Rzepka, K. Sadarangani: Compactness Conditions in the Theory of Nonlinear Differential and Integral Equations, Abstract and Applied Analysis (2013) – guest editor.
  17. M.A. Darwish, B. Rzepka: Asymptotically stable solutions of a generalized fractional quadratic functional-integral equation of Erdélyi-Kober type, Journal of Function Spaces Volume 2014, Article ID 192542, 9 pages.
  18. J. Rocha, B. Rzepka, K. Sadarangani: Fixed point theorems for contractions of rational type with PPF dependence in Banach spaces, Journal of Function Spaces Volume 2014, Article ID 416187, 8 pages.
  19. O. Mejía, N. J. Merentes Diaz, B. Rzepka: Locally Lipschitz Composition Operators in Space of the Functions of Bounded κΦ-Variation, Journal of Function Spaces Volume 2014, Article ID 606307, 8 pages.
  20. B. Rzepka: On local attractivity and asymptotic stability of solutions of nonlinear Volterra-Stieltjes integral equations in two variables, Zeitschrift für Analysis und ihre Anwendungen 36(1)  (2017), 79-98.
  21. J. Banaś, B. Rzepka: On solutions of infinite systems of integral equations of Hammerstein type, J. Nonlin. Convex Analysis 18, 2 (2017), 261-278.
  22. B. Rzepka: Solvability of a nonlinear Volterra-Stieltjes integral equation in the class of bounded and continuous functions of two variables, Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas 112 (2018), 311-329.

Chapters in books and monographs

  • J. Banaś, N. Merentes, B. Rzepka: Measures of Noncompactness in the Space of Continuous and Bounded Functions Defined on the Real Half-Axis in “Advances in Nonlinear Analysis via the Concept of Measure of Noncompactness” (Editors: J. Banaś, M. Jleli, M. Mursaleen, B. Samet, C. Vetro), Springer Nature Singapore, Singapore 2017; pp. 1-57.

Academic textbooks, scripts and supporting materials

  • J. Banaś, D. Bród, B. Rzepka: Repetytorium z analizy matematycznej, Oficyna Wydawnicza Politechniki Rzeszowskiej, Rzeszów 2010.

Conferences

  • Forth International Conference on Function Spaces, 28.08–1.09.1995, Zielona Góra
  • ICCAM 2000 – International Congress on Computational and Applied Mathematics, 17.07–21.07.2000, Katholieke Universiteit Leuven, Belgia (tytuł referatu: On the application of a measure of noncompactness in the study of asymptotic stability)
  • Fifth Symposium on Nonlinear Analysis, 10–14.09.2007, Centrum Badań Nieliniowych im. J.P. Schaudera Uniwersytetu Mikołaja Kopernika w Toruniu (tytuł referatu: On attractivity and asymptotic stability of solutions of a quadratic Volterra integral equation of fractional order)
  • VI Sympozjum Nieliniowej Analizy, 7–9.09.2011, Centrum Badań Nieliniowych im. J.P. Schaudera Uniwersytetu Mikołaja Kopernika w Toruniu (tytuł referatu: O rozwiązaniach nieskończonego układu osobliwych równań całkowych)
  • Function Spaces X, 9–13.07.2012, Faculty of Mathematics and Computer Science of the Adam Mickiewicz University, Poznań (tytuł referatu: The technique of Volterra-Stieltjes integral equations in the application to infinite systems of nonlinear fractional integral equations)
  • International Conference on the Theory, Methods and Applications of Nonlinear Equations, 17–21.12.2012, Texas A&M University – Kingsville, USA (tytuł referatu: On existence of solutions of infinite systems of integral equations of fractional orders)
  • 14 th International Conference of Numerical Analysis and Applied Mathematics 2016, 19-25.09.2016 Rhodes, Grecja (tytuł referatu: On local attractivity and asymptotic stability of solutions of nonlinear Volterra-Stieltjes integral equations in two variables)
  • 8. Forum Matematyków Polskich, 18-22.09.2017, Lublin, (tytuł referatu: O rozwiązaniach nieskończonego układu równań całkowych typu Hammersteina)
  • ICNPAA World Congress 2018, 3-6.07.2018, Yerevan, Armenia (tytuł referatu: Solvability of an infinite system of Hammerstein integral equations)
  • UMI-SIMAI-PTM Joint Meeting, 17-20.09.2018, Wrocław (tytuł referatu: The superposition operator in the space of functions continuous and converging at infinity on the real half-axis)